# SDR MWEA020442

- Difficulty date: July 2, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 36,669 hours, 40,884 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: EP410
- Condition: Inoperative
- Location: Cockpit Lh
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

A NOISE ( RELAY ) WAS HEARD TO THE LEFT OF THE CAPTAIN AND COMM #1 AND #2 FAILURE.  --  REPAIRED AND REPLACED R 2-326 RELAY.
